BibTeX record journals/ibmrd/Lam77

download as .bib file

@article{DBLP:journals/ibmrd/Lam77,
  author    = {Simon S. Lam},
  title     = {Queuing Networks with Population Size Constraints},
  journal   = {{IBM} Journal of Research and Development},
  volume    = {21},
  number    = {4},
  pages     = {370--378},
  year      = {1977},
  url       = {https://doi.org/10.1147/rd.214.0370},
  doi       = {10.1147/rd.214.0370},
  timestamp = {Sat, 20 May 2017 00:24:39 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ibmrd/Lam77},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Schloss Dagstuhl LZI